# SDR 97ZZZX3744

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N66728
- Make and model: Cessna 150M
- Aircraft serial: 15076237
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 04511201
- Condition: Separated
- Location: Engine
- Part time: 5,406 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MOUNT SEPARATED FROM LOWER STRUT COLLAR.  WAS NOTICED DURING SCHEDULED INSPECTION. THE SEPARATION CAUSED THE STRUT TO MOVE FORWARD WHICH CAUSED EXCESSIVE SLACK IN CABLES (RUDDER).  CABLES WERE RESTING ON THE FUSELAGE BOTTOM.  SUSPECTED NLG LANDING BY STUDENT PILOT.  NO RECOMMENDATION TO PREVENT ITS RECURRENCE.
